RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 3  

Geometry, Topology, and Applications (Dedicated to the 70th Birthday of Academician A. T. Fomenko), Part 2


Argument shift method and sectional operators: applications to differential geometry
A. V. Bolsinov
5
Analyzing the data bank of proteins' space structures (PDB): a geometrical approach
E. A. Vilkul, A. O. Ivanov, A. S. Mishchenko, Th. Yu. Popelenskii, A. A. Tuzhilin, K. V. Shaytan
33
On fixed points of acyclic type multivalued maps
B. D. Gel'man, V. V. Obukhovskii
47
The Newton–Nelson equation on fiber bundles with connections
Yu. E. Gliklikh, N. V. Vinokurova
61
On Wood basis for the $\operatorname{mod}p$ Steenrod algebra
D. Yu. Emelyanov
83
Invariant foliations of nondegenerate bi-Hamiltonian structures
I. K. Kozlov
91
Liouville integrable generalized billiard flows and Poncelet type theorems
E. A. Kudryavtseva
113
Lower bounds for the circuit size of partially homogeneous polynomials
Hông Vân Lê
153
Structure graphs of rings: definitions and first results
A. T. Lipkovski
181
Fomenko invariants in the asymptotic theory of the Navier–Stokes equations
V. P. Maslov, A. I. Shafarevich
191
Reduction and integrability of stochastic dynamical systems
Nguyen Tien Zung, Nguyen Thanh Thien
213
Hermitian algebraic $K$-theory and the root system $D$
Th. Yu. Popelensky
251
Isometry groups of $4$-dimensional nilpotent Lie groups
T. Šukilović
257
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020